# SDR GTIA2018112402975

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 5,947 hours, 2,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLIGHT ATTENDANTS REPORTED SMELL OF DIRTY SOCKS, OIL, + VOMIT.-PERFORMED TSM 05-50-00-810-831-A IDENTIFICATION OF CABIN ODORS OR SMOKE + WITH AERO TRACER AND FOUND NO AIR CONTAMINANTS AT THIS TIME. AIRCRAFT OK FOR SERVICE.
